CSN Login
Members Online: 6

Stanford V patients with Prednisone taper -

lhodnet
Posts: 62
Joined: May 2004

How did you feel once you started tapering the prednisone? I am in a world of pain all over and am wondering if this is the chemo or the pred - any thoughts?

TIA,
Lisa

sarahu
Posts: 8
Joined: Oct 2003

Hi Lisa! I didn't do the Stanford V, I did ABVD, but I was on prednisone for 2 years after chemo. I always felt like I had been hit by a truck when the prednisone was tapered. My whole body would ache and I would be exhausted. As soon as I would start to feel better, it would be time for another taper. I've been done with prednisone for 3 years now. Thank goodness. Hope you start to feel better.

Sarah

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network